MathSciNet Relay Station
MathSciNet bibliographic data
MR2893539 49K15 (49-03)
Agrachev, A. A.; Gamkrelidze, R. V. The geometry of the maximum principle. (Russian) Tr. Mat. Inst. Steklova 273 (2011), Sovremennye Problemy Matematiki, 5--27; translation in Proc. Steklov Inst. Math. 273 (2011), no. 1, 1–22 ISBN: 5-7846-0118-0; 978-5-7846-0118-6
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement